# SDR CA100604006

- Difficulty date: June 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

WIRE INSIDE GENERATOR FROM WINDINGS TO BRUSH BROKEN.
